Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

New complete genus zero minimal surfaces with embedded parallel ends


Author: Francisco J. López
Journal: Proc. Amer. Math. Soc. 112 (1991), 539-544
MSC: Primary 53A10
MathSciNet review: 1059629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct genus zero complete minimal surfaces of finite total curvature embedded outside a compact set of $ {\mathbb{R}^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1059629-7
PII: S 0002-9939(1991)1059629-7
Article copyright: © Copyright 1991 American Mathematical Society